Commentarii Mathematici Helvetici
Full-Text PDF (592 KB) | Metadata | Table of Contents | CMH summary
Published online: 2019-04-17
Positively ratioed representationsGiuseppe Martone and Tengren Zhang (1) University of Michigan, Ann Arbor, USA
(2) National University of Singapore, Singapore
Let $S$ be a closed orientable surface of genus at least 2 and let $G$ be a semisimple real algebraic group of non-compact type. We consider a class of representations from the fundamental group of $S$ to $G$ called positively ratioed representations. These are Anosov representations with the additional condition that certain associated cross ratios satisfy a positivity property. Examples of such representations include Hitchin representations and maximal representations. Using geodesic currents, we show that the corresponding length functions for these positively ratioed representations are well-behaved. In particular, we prove a systolic inequality that holds for all such positively ratioed representations.
Keywords: Hitchin representations, maximal representations, higher Teichmüller theory, geodesic currents
Martone Giuseppe, Zhang Tengren: Positively ratioed representations. Comment. Math. Helv. 94 (2019), 273-345. doi: 10.4171/CMH/461